# SDR UIEA2017092501819

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE WIRE KNICKED AND SLIGHTLY CRUSHED IN LEFT SIDE WALL BETWEEN BS 698 - 720 ON FWD CARGO BAY.  REPAIRED THE WIRE 744-02-24 IAW SWPM 20-10-13, OPS CHECKED GOOD IAW AMM 73-34-00.
